# SDR MALA975373

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, THREE FORWARD PASSENGER DOOR AND EMERGENCY EXIT SIGNS FOUND INOPERABLE.  MAINTENANCE REPLACED EMERGENCY BATTERY PACK.  OPS CHECK GOOD.  (X)
